Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from stomach pain and chills, vaginal discharge. Is it due to food poisoning?

Hi I am a 54 yr old woman. I have notice some jelly like subtance in my underwear and when I go to the bathroom. It look like snot about a tablespoon full. My jbowel movement is the color of coral. It do not smell. I have pain at the top of my stomach and chills. I spoken to my Dr. and he told me to wait about a couple of days then call him if things have not change. I had food posioning on 2/11/0000. I have not been feel well since. Could it be something else. I want to say thank you for your time. Have an nice day.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

Clearly you are experiencing an infection, but your vaginal discharge is not related to your bowel movement.

I would advice you to get your urine examined along with a vaginal swab test to check on your vaginal discharge. As long as you are at the doctors, please also request for a stool examination. A course of antibiotics would be essential in such a situation to help treat the infection.

Hope this helps.

Best wishes.
Answered: Fri, 20 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor